# SDR DALA2015030701986

- Difficulty date: February 28, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON LT ELEVATOR GEARED TAB T/E.  DOUBLER WAS FABRICATED AND TREATED, AREA WAS TREATED, DOUBLER WAS INSTALLED IAW SRM 55-04, PAR 3, 51-70-2D, PAR 10 AND 13.  
LP1850123
